# SDR AALA20130208042

- Difficulty date: January 18, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 35,565 hours, 14,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR INTERCOSTAL CRACKED, BELOW RIGHT HAND TRANSITION PANEL AT STATION 947 RIGHT BUTTLINE 21. INSTALLED NEW INTERCOSTAL PER AARD 51-10-05-R1.
